# SDR WRLA2005016

- Difficulty date: February 1, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C2" CHECK INSPECTION, FOUND CORROSION AT BARREL NUT HOLE NR 1 RT.  REAMED SUBJECT BARREL NUT HOLE TO 1.594" DIA, PER SECTION 7 OF E/O 02-5510-098 REV 03 AND FABRICATED REPAIR BUSHING PER SECTION 12 OF SAME E/O.  CLEANED AND REINSPECTED BOLT AND BARREL NUT, REINSTALLED BARREL NUT WITH NEW PL1 WASHER.  CONDITION CHECK SATISFACTORY.
